# SDR N6WA2015011601

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 30,550 hours, 22,419 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Hot
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE WARNING IN FLIGHT.  VISUALLY INSPECTED ALL ELEC COMPONENTS IN LAVATORY & FOUND LAVATORY VANITY BALLAST TO BE UNUSUALLY HOT.  R & R LAVATORY VANITY BALLAST IAW AMM 33-25-05.  R & R LAVATORY VANITY LIGHT BULBS IAW AMM 33-25-03.  OPERATIONS CHECKED GOOD AT THIS TIME.  PERFORMED OPERATIONS CHECK ON LAVATORY SMOKE DETECTOR WITH NO DEFECTS NOTED.
